# SDR SWIA201844393

- Difficulty date: January 26, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 35,772 hours, 30,060 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER SURFACE OF AILERON HAS A DENT.  REPAIRED THE AILERON LOWER SURFACE IAW REO.
